# SDR FDEA201403190533

- Difficulty date: March 19, 2014
- Submitted: March 21, 2014
- Operation: Air carrier
- Aircraft: N392FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46626
- Aircraft time: 84,543 hours, 32,631 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Connector
- Condition: Loose
- Location: Slide Light
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR LIGHT FOR SLIDE INOPERATIVE.   SECURED ELECTRICAL CONNECTOR ON WIRE LEAD TO PRESS TO  TEST SWITCH. PRESS TO TEST SYSTEM FOR BATTERY AND LIGHT FUNCTION NORMALLY IAW AMM 25-61-01-2.
